Advertisement

Siberian Mathematical Journal

, Volume 60, Issue 1, pp 71–81 | Cite as

Integration over Nonrectifiable Paths with Applications

  • B. A. KatsEmail author
  • D. B. KatzEmail author
Article
  • 2 Downloads

Abstract

We study a generalized contour integral along a nonrectifiable path and its applications.

Keywords

nonrectifiable path contour integral Cauchy projections Riemann boundary value problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gakhov F. D., Boundary Value Problems, Dover Publications, Inc., New York (1990).zbMATHGoogle Scholar
  2. 2.
    Muskhelishvili N. I., Singular Integral Equations, Wolters–Noordhoff Publishing, Groningen (1967).zbMATHGoogle Scholar
  3. 3.
    Jian–Ke Lu, Boundary Value Problems for Analytic Functions, World Sci., Singapore (1993).zbMATHGoogle Scholar
  4. 4.
    Soldatov A. P., One–Dimensional Singular Operators and Boundary Value Problems of the Theory of Functions [Russian], Vysshaya Shkola, Moscow (1991).Google Scholar
  5. 5.
    Chibrikova L. I., The Basic Boundary Value Problems for Analytic Functions [Russian], Izdat. Kazansk. Univ., Kazan (1977).Google Scholar
  6. 6.
    Dynkin E. M., “On the smoothness of Cauchy type integrals,” Zap. Nauchn. Sem. LOMI, vol. 92, 115–133 (1979).MathSciNetGoogle Scholar
  7. 7.
    Salimov T., “A direct bound for the singular Cauchy integral along a closed curve,” in: Nauchn. Tr. MV and SSO Azerb. SSR, Izdat. Akad. Nauk AzSSR, Baku, 1979, vol. 5, 59–75.Google Scholar
  8. 8.
    Kats B. A., “The Riemann boundary value problem on a nonrectifiable Jordan curve,” Dokl. Akad. Nauk SSSR, vol. 267, No. 4, 789–792 (1982).MathSciNetzbMATHGoogle Scholar
  9. 9.
    Kats B. A., “The Riemann problem on a closed Jordan curve,” Izv. Vyssh. Uchebn. Zaved. Mat., no. 4, 68–80 (1983).MathSciNetzbMATHGoogle Scholar
  10. 10.
    Kats B. A., “The Riemann problem on an open Jordan curve,” Soviet Math. (Iz. VUZ), vol. 27, No. 12, 33–44 (1983).MathSciNetzbMATHGoogle Scholar
  11. 11.
    Kats B. A., “The Riemann boundary value problem on non–rectifiable curves and related questions,” Complex Var. Elliptic Equ., vol. 59, No. 8, 1053–1069 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kats B. A. and Katz D. B., “Marcinkiewicz exponents and integrals over non–rectifiable paths,” Math. Methods Appl. Sci., vol. 39, No. 12, 3402–3410 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Katz D. B. and Kats B. A., “Interactions of germs with applications,” Math. Methods Appl. Sci., vol. 40, No. 13, 4974–4981 (2017).MathSciNetzbMATHGoogle Scholar
  14. 14.
    Falkoner F. J., Fractal Geometry, Wiley and Sons, Chichester (2014).Google Scholar
  15. 15.
    Dolzhenko E. P., “The removability of singularities of analytic functions,” Uspekhi Mat. Nauk, vol. 112, No. 4, 135–142 (1963).MathSciNetGoogle Scholar
  16. 16.
    Katz D., “Some new metric characteristics of nonrectifiable curves with applications,” in: Tr. Mat. Tsentra imeni N. I. Lobachevskogo [Russian], Izdat. Kazan Univ., Kazan, 2013, vol. 46, 235–236.Google Scholar
  17. 17.
    Katz D., “The Marcinkiewicz exponent with applications,” in: Current Trends in Analysis and Its Applications: Proc. 9th ISAAC Congress (Krakow, 2013). Trends in Mathematics, Research Perspectives, Birkhäuser, Basel, 2015, 106–107.Google Scholar
  18. 18.
    Katz D. B., “Local and weighted Marcinkiewicz exponents with applications,” J. Math. Anal. Appl., vol. 440, No. 1, 74–85 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Stein E. M., Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton (1970).zbMATHGoogle Scholar
  20. 20.
    Seifullaev R. K., “The Riemann boundary value problem on a nonsmooth open curve,” Math. USSR–Sb., vol. 40, No. 2, 135–148 (1981).MathSciNetGoogle Scholar
  21. 21.
    Vekua I. N., Generalized Analytic Functions, Pergamon Press, Oxford, London, New York, and Paris (1962).zbMATHGoogle Scholar
  22. 22.
    Katz D. B. and Kats B. A., “Riemann boundary value problem on nonrectifiable curves for certain Beltrami equations,” Math. Methods Appl. Sci., vol. 41, No. 6, 2507–2514 (2018).MathSciNetzbMATHGoogle Scholar
  23. 23.
    Evgrafov M. A., Asymptotic Estimates and Entire Functions [Russian], Gostekhizdat, Moscow (1957).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Kazan (Volga Region) Federal UniversityKazanRussia

Personalised recommendations